MAUDE Adverse Event Report: PNEUPAC PARAPAC VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC PARAPAC VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 120002
Medical Device Problem Codes Defective Component (2292); Device Fell (4014)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical pneupac parapac ventilator was dropped causing limited adjustment of the tidal volume.There were no reported adverse effects.
 
Additional Manufacturer Narrative
Other, other text: additional information- device issue did not involve a patient.Added to section b5.Device evaluation- the device was returned for evaluation.The examination of the device showed housing was cracked.Testing was performed and this showed the manometer was not within specification and the tidal volume knob was stuck.Further examination showed a component (shim) had shifted and jammed the tidal volume switch.This component was likely dislodged and stuck in this position as a result of drop damage.
 
Event or Problem Description
Reported issue did not occur during use with patient.

Brand Name
PNEUPAC PARAPAC VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key10557225
Report Number3012307300-2020-09564
Device Sequence Number2670000
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120002
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date11/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1